# SDR UIEA2011080900437

- Difficulty date: August 9, 2011
- Submitted: August 10, 2011
- Operation: Air carrier
- Aircraft: N524MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21784
- Aircraft time: 105,635 hours, 21,872 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 240
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED 2 CRACKS, 1- 0.875" AND ANOTHER 0.75", IN THE FRAME DOUBLER AT BS 240, S24AL, REF SHEET 1 OF FIG 1. REPAIRED.
